# SDR 02FDEA00960

- Difficulty date: December 21, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 46,714 hours, 32,540 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630265
- Part serial: BN145
- Condition: Missing
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROXIMATELY 5.5 FT INBOARD SECTION OF THE LEFT FORE FLAP MISSING ON POST FLIGHT INSPECTION.  REMOVED LEFT INBOARD FORE FLAP ASSEMBLY IAW MM.  INSTALLED LEFT INBOARD FORE FLAP IAW M/M, SYSTEMS OPS, CHECK NORMAL.
